So that I may find some balance?
gsol; There is obviously a reason why your Dr put you on Avodart which is of course an enlarged prostate. I would not go as far as just taking a dose every three days. If it gets to be too much with the side affects then I would go maybe every other day, but if you notice that you are having trouble urinating then I would call your Dr. There are a few other medications out there that work just as well as Avodart. Please anything that you do make sure you talk to your Dr. Good luck to you.
- Avodart Information for Consumers
- Avodart Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avodart (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 3 answers
Posted 25 Mar 2010 • 2 answers
Posted 10 Aug 2010 • 1 answer
Posted 3 Nov 2011 • 1 answer
Posted 22 Jun 2015 • 1 answer